# SDR SWIA202506500004

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,174 hours, 42,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET CENTER TIE DOWN RING PLATE (REF SRM 53-61-43 ITEM 77) CRACKED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
